# SDR HEEA202209190368

- Difficulty date: February 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N945PH
- Make and model: Skrsky S92A
- Aircraft serial: 920246
- Aircraft time: 4,032 hours, 6,410 cycles
- Engine: Ge CT78A
- Engine time: 4,032 hours, 2,710 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 78286
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING DGTK AT CRUISE FLIGHT, A "FIRE ENGINE 1" AUDIO OCCURRED WITH NO FIRE LIGHT. REDUCED AIRSPEED AND REDUCED ENG 1 THROTTLE TO IDLE. IN THAT TIME FRAME SYMPTOMS DISAPPEARED AND NO INDICATIONS OF ABNORMAL OPERATION. CONCURRENTLY BEGAN TURN BACK TO AIRFIELD. A SECOND INSTANCE OF "FIRE ENGINE 1" AUDIO OCCURRED AND THIS TIME, WITH A #1 ENGINE FIRE LIGHT ON CENTER PEDESTAL BUT FLICKERING, AND DISAPPEARED ALTOGETHER WITHIN A FEW SECONDS. AS CREW BEGAN TO PULL CHECKLIST, A THIRD INSTANCE OF AUDIO AND LIGHT OCCURRED BUT THE #1 ENG FIRE LIGHT WAS STEADY FOR A FEW SECONDS AND DISAPPEARED ALTOGETHER. ALL #1 ENG SYSTEMS INDICATED NORMAL AND CREW DECIDED TO LEAVE ENGINE AT IDLE SINCE INDICATIONS POINTED AT A FAULTY ISSUE AND NOT AN ACTUAL FIRE. PERFORMED A RUN-ON LANDING AT TAKORADI WITH NO FAULT INDICATIONS. TURNED AIRCRAFT OVER TO MAINTENANCE AND BRIEFED ENGINEER.
